# SDR FDEA202308161451

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-300
- Aircraft serial: 43545
- Aircraft time: 15,383 hours, 6,619 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 146T5869152
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL PN 146T5869-152  CRACKED FABRICATE NEW PANEL 146T5869-152 (252YFF)  REF FEDEX DWG SRZ-25-005 REV R.
